Table of Contents
Journal of Numbers
Volume 2015, Article ID 892324, 14 pages
http://dx.doi.org/10.1155/2015/892324
Research Article

Hybrid Moments of the Riemann Zeta-Function

Katedra Matematike RGF-a, Univerzitet u Beogradu, Djušina 7, 11000 Belgrade, Serbia

Received 15 July 2014; Accepted 27 November 2014

Academic Editor: Yong-Gao Chen

Copyright © 2015 Aleksandar Ivić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aleksandar Ivić, “Hybrid Moments of the Riemann Zeta-Function,” Journal of Numbers, vol. 2015, Article ID 892324, 14 pages, 2015. https://doi.org/10.1155/2015/892324.